# SDR REXA2024021600191

- Difficulty date: December 7, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG ELECTRICAL /HYDRAULICS PROTECTIVE COVER (BLOW OUT PANEL) ANGLE CORRODED. MARKED WITH ORANGE TAPE. REPLACED FOR NEW SERVICEABLE LH MLG ELECTRICAL /HYDRAULICS PROTECTIVE COVER ANGLE (P/N CC670-10338-1) IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-15-001-001-A01 INSTALLED NEW SERVICEABLE LH MLG ELECTRICAL /HYDRAULICS PROTECTIVE COVER ANGLE (P/N CC670-10338-1) IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-15-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE LH MLG ELECTRICAL /HYDRAULICS PROTECTIVE COVER ANGLE (P/N CC670-10338-1) IAW CRJ900 SRM 51-40-11-001-001-A01 LEAK CHECK GOOD IAW CRJ-900 AMM 28-11-00-790-801-A01. NO LEAKS NOTED
